# SDR SWIA200616887

- Difficulty date: February 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 9,459 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT 9:00 INCH BL LT AND RT; INBD AND OTBD BRACKETS WHICH ATTACH CABIN SEAT RAIL BEAMS TO THE 280 FS ARE CRACKED TOTAL 4, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW BRACKETS; PN 601R31113-57 (2 EA) AND 601R3113-58 (2 EA) IAW CRJ200 SRM 51-42-21 PARA 5-10 & SRM 51-42-13 PARA 6-8.  REFERENCE REO 601R-53-11-137 REV NC; REO 601R-53-11-138 REV NC; AND STANDARD REPAIR 601R-53-0057A.
